# SDR SWAA2022022339133

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN; FLOOR PANEL 241AF; UPPER FACE SHEET HAS LARGE AREAS OF MISSING FIBERS / EVALUATED PASS. CABIN FLOOR PANEL #241AF; FOUND MORE THAN 2 PLIES GONE ON UPPER SURFACE FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-50-1A-1; STEPS 4B. MATERIAL VERIFIED FOR FABRICATION AS PN #BMX 4-23 TYPE II IAW B737 SRM 53-00-50-01-1; FABRICATED FLOOR PANEL REPLACEMENT #241AF IAW B737-800 SRM 53-00-50-2R-0; REPAIR GENERAL; AND DWG #144A5810-127.
